# SDR IPXA2025081100721

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Angle
- Part number: A5341042622200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT SCREW ANGLE INBD SIDE, FOR LT A/C PANEL 143CL, ANGLE AFT OF L/G HANDLE CRACKED AT AFT RIVET.  INSTALLED NEW CLIP IAW A300-600 SRM 51-40-21. REVIEWED
